Cocommutative algebras:homotopy theory and Koszul duality

Chuang, Joseph and Lazarev, Andrey and Mannan, Wajid Hassan (2016) Cocommutative algebras:homotopy theory and Koszul duality. Homology, Homotopy and Applications, 18 (2). pp. 303-336. ISSN 1532-0073

[img]
Preview
PDF (coalgebras-1)
coalgebras_1.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (518kB)

Abstract

We extend a construction of Hinich to obtain a closed model category structure on all differential graded cocommutative coalgebras over an algebraically closed field of characteristic zero. We further show that the Koszul duality between commutative and Lie algebras extends to a Quillen equivalence between cocommutative coalgebras and formal coproducts of curved Lie algebras.

Item Type:
Journal Article
Journal or Publication Title:
Homology, Homotopy and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2601
Subjects:
ID Code:
78201
Deposited By:
Deposited On:
17 Feb 2016 11:22
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Mar 2020 04:23